# SDR RJEF20150321001

- Difficulty date: March 21, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N499TA
- Make and model: Airbus A320-233
- Aircraft serial: 3510
- Engine: Iae V2527EA5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY154250
- Part serial: 6282
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO ITS DEPARTURE, FOUND HYD LEAK FROM THE ENG 1 RT THRUST REVERSER LOCKING ACTUATOR.  THE ACFT WAS HELD ON GND FOR THE ACTUATOR REPLACEMENT IAW AMM 78-32-43 PB 401 WITH NO LEAK NOR FAULT.  THE ACFT WAS RETURNED TO SERVICE ONCE THE MENTIONED CORRECTIVE ACTION WERE TAKEN.
